# SDR UIEA2018071801512

- Difficulty date: July 16, 2018
- Submitted: July 19, 2018
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 93,875 hours, 18,773 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Status Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE CABIN ALT AUTO 2. PERORMED FIM 21-31 FAULT TREE 810 SHEET 1, NO FAULT FOUND.
